# SDR SWAA2021021146362

- Difficulty date: January 11, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 149A8103
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE TEE LOCATED BS947.5 AT LEVEL STR26L AT AFT CARGO COMPARTMENT / REPLACED FLOOR STRUCTURE TEE LOCATED ON BS947.5 AT LEVEL OF STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 51-40-02 AND DWG # 149A8103 SHEET 6 REV - DUE TO NOT FOUND ALLOWABLE DAMAGE FOR CRACK ON B737-700 SRM P/N OF NEW TEE IS 149A8113U6 (FITTING) PO # 2021106100
